Basket

  Untick selected:   0
  1. TitleMathematica Slovaca
    Issue dataBratislava : Slovenská akadémia vied, Matematický ústav SAV , 2014
    ISSN0139-99181337-2211
    Form. Descr.časopisy - journals
    Year, No.Vol. 64 no. 3 (2014)
    LanguageSlovak, English
    CountrySlovak Republic
    URLLink na zdrojový dokument Link na zdrojový dokument
    Public work category GII
    Catal.org.BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici
    Databasexpca - PUBLIKAČNÁ ČINNOSŤ
    References - PERIODIKÁ - Súborný záznam periodika
    (4) - PUBLIKAČNÁ ČINNOSŤ
    ReferencesPERIODIKÁ-Súborný záznam periodika
    ARTICLES2014:
    On the Kluvánek construction of the Lebesgue integral with respect to a vector measure,
    Reconciliation of approaches to the construction of canonical extensions of bounded lattices,
    Some properties of porouscontinuous functions,
    Weak subgroupoid lattices

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.